# SDR DXTA2011080904701

- Difficulty date: August 9, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N227QS
- Make and model: Amd FALCON2000
- Aircraft serial: 127
- Aircraft time: 9,169 hours, 5,653 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED UNLOCK LIGHT DID NOT EXTINGUISH AFTER TAKEOFF.  NORMAL HYD PRESSURES.  PERFORMED CHECKLIST & GEAR EXTENDED NORMAL.  PERFORMED MLG SWINGS. VERIFIED DISCREPANCY,  MLG MOVED TO UPLOCK POSITION, BUT BOTH MLG DOORS DID NOT, NLG & DOORS MOVED TO UP POSITION BUT DID NOT LOCK, TURNED HYD CART OFF, NLG FELL BACK DOWN.  VISUALLY INSPECTED MLG WIRE HARNESSES & PROXIMITY SENSORS, NO DEFECTS.  INSPECTED NLG, MANUALLY SET NLG UPLOCK CLOSED & ON INCREASING PRESSURE FROM HYD CART, NLG UPLOCK RESET OPEN.  DISCONNECTED NLG PROXIMITY SWITCH CONNECTORS & CHECKED FOR DEFECTS, NONE NOTED.  RECONNECTED NLG CONNECTORS, GEAR SWINGS SUCCESSFULLY. DISCONNECTED & CLEANED MLG CONNECTORS.  PERFORMED SWINGS SUCCESSFULLY. NORMAL OPS.
